# SDR FDEA201003201025

- Difficulty date: March 20, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Part number: 65198618
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE STRUCTURE FLANGE AND MONTING BRACKETS FOR FUSELAGE PANEL AFT OF NWW STA 351.  CORROSION OUT OF LIMITS, REMOVED, LOCATED AND DRILLED AND INSTALLED NEW CHORD   PART NUMBER 65-19861-8 PO# 79014451 IAW SRM 51-30-02 AND 51-30-5.
